# SDR AALA202301194442

- Difficulty date: December 9, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 69,270 hours, 31,613 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Plate
- Part number: D5463005920000
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND PYLON SPIGOT FITTING LOWER RETAINING PLATE. MAINTENANCE REPLACED RETAINING PLATE PER SRM 51-72-11.
